# SDR P5CA2020022650057

- Difficulty date: February 25, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 16,651 hours, 4,586 cycles
- System (JASC): 2612 · Fire Detection
- Part: Diode
- Condition: Unknown
- Location: Fire Arm Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AFT CARGO FIRE ARM LIGHT INOP.( DEFERRED PER MEL 26-23-01, CAT C, MDDR 125081.   LP 1218496: REINSTALLED LWR AFT CARGO FIRE EXTINGUISHING ARM SWITCH FUSE/DIODE IAW AMM 33-13-00 AND LIGHT TESTS SATISFACTORY IAW AMM AMM 26-23-01. PERFORMED LOWER AFT CARGO FIRE EXTINGUISHING ARMED SWITCH ACTIVATION CHECK, SATISFACTORY. DMI 125081 CLOSED. PLACARD REMOVED. )
